# SDR RAIR00412021

- Difficulty date: December 13, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N814HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 14,552 hours, 14,447 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35059105
- Part serial: 364C
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 547 hours, 320 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

STL - NR 1 ENGINE NO ROTATION ON START ATTEMPT.  MAINTENANCE REMOVED AND REPLACED AIR TURBINE STARTER.
